# SDR CALA0400665

- Difficulty date: October 7, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N72824
- Make and model: Doug DC-9-82
- Aircraft serial: 49484
- Aircraft time: 47,994 hours, 22,752 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 9955752
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR UPPER CORNER BEAM CRACKED.  STOP DRILLED CRACK, INSTALLED NEW DOUBLER PER SRM 52-05, FIG 31.
